MAUDE Adverse Event Report: LIMACORPORATE S.P.A. PHYSICA TT; PHYSICA TT - TI6AL4V EBM - FIXED TIBIAL PLATE #7 UNCEMENTED

LIMACORPORATE S.P.A. PHYSICA TT; PHYSICA TT - TI6AL4V EBM - FIXED TIBIAL PLATE #7 UNCEMENTED
Model Number 6521.14.070
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing charts of involved lot numbers, no pre-existing anomalies were found on the components manufactured with that lot number.This is the first and only complaint reported on the involved lot numbers.A final report will be sent after the investigation is completed.
 
Event or Problem Description
Knee revision surgery performed on (b)(6) 2023, due to early mobilization of physica tt fix.Tibial tray #7 (product code: 6521.14.070, lot nr.2218966, ster.Nr.2200275).During the procedure physica cemented tibial plated size 7 was implanted.The following devices were explanted during revision: physica tt fix.Tibial tray #7 (product code: 6521.14.070, lot nr.2218966, ster.Nr.2200275).Physica ps tibial liner #7 (product code: 6535.50.710, lot.Nr.22bc06g, ster.Nr.2200141).The following devices remained implanted: physica ps - femoral peg (product code: 6515.09.900, lot.Nr.1811518, ster.Nr.1800255).Femoral component #7 left (product code: 6515.10.570, lot nr.2109698, ster.Nr.2100357) event occurred in italy.
 
Event or Problem Description
Knee revision surgery performed on (b)(6) 2023, due to early mobilization of physica tt fix.Tibial tray #7 (product code: 6521.14.070, lot nr.2218966, ster.Nr.(b)(4)).The following devices were explanted during revision: physica tt fix.Tibial tray #7 (product code: 6521.14.070, lot nr.2218966, ster.Nr.(b)(4)) - sold in us.Physica ps tibial liner #7 (product code: 6535.50.710, lot.Nr.22bc06g, ster.Nr.(b)(4)) - sold in us.The following devices remained implanted: physica ps - femoral peg (product code: 6515.09.900, lot.Nr.1811518, ster.Nr.(b)(4)).Femoral component #7 left (product code: 6515.10.570, lot nr.2109698, ster.Nr.(b)(4)).Event occurred in italy.
 
Additional Manufacturer Narrative
Investigation: by the check of the device history records of the lot number involved (lot.Nr.2218966), no pre-existing anomaly that could have contributed to the reported issue was detected on the 15 tibial plates released with lot nr.2218966, ster.Nr.(b)(4).Therefore, we can state that they were manufactured up to drawing specifications and in line with the relevant checks and tests.This is the first and only complaint received on lot number: 2218966.The explanted component was returned to limacorporate and from a visual inspection it seems that there is no bone growth.The available information and a pre-revision x-ray (exact date unknown) were shared with a medical consultant for a clinical evaluation.His comments are reported hereafter: "looking at the x-rays, i would say one size bigger tt tibial plate should be used for the primary implantation.The tibial slope is also too big on the lateral x-ray, but this is already after the tibial loosening occurred.So, i cannot comment if excessive slope was already done at primary operation.If the patient is young and active, an undersized tt tibial plate with too early and too active patients can lead to the early failure of the tt tibia.In this case i would say the patient was too much active in the early phase of post-operative rehabilitation after primary tka and therefore early tibial loosening occurred " in conclusion, the cause of the reported loosening cannot be determined with certainty, but according to our medical expert opinion, one size bigger tt tibial plate should be used for the primary implantation and in addition maybe the patient was too much active in the early phase of post-operative rehabilitation after primary tka and therefore early tibial loosening occurred.This event is classified as not product related.Pms data according to pms data the revision rate due to physica tt tibial plates (code (b)(4)) loosening is about (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions required for this specific case.Limacorporate will continue monitoring the market to promptly detect any further similar issue.This is a final mdr report.

Brand Name
PHYSICA TT
Common Device Name
PHYSICA TT - TI6AL4V EBM - FIXED TIBIAL PLATE #7 UNCEMENTED
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key18377652
Report Number3008021110-2023-00148
Device Sequence Number18070207
Product Code MBH
UDI-Device Identifier08033390174305
UDI-Public08033390174305
Combination Product (Y/N)N
PMA/510(K) Number
K201084
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number6521.14.070
Device Lot Number2218966
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/14/2023
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown